# SDR SWIA200617579

- Difficulty date: November 11, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 9,145 hours, 7,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACKS COMMON TO STEP 5/6 AFT UNDER HANDRAIL SUPPORT BRACKET, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLER, REPAIR ANGLES AND AFT HANDRAIL SUPPORT BRKT P/N NR 601R317727-1 IAW CRJ 200 REO 601R-52-11-702 REV A.
